# SDR SWAA2021122741387

- Difficulty date: November 6, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB AT HSS 120.30, CRACKED.   REMOVED R/H STAB RIB AT STA 120.30 IAW SRM 51-40-02.  REMOVED DAMAGE FROM RIB IAW SRM 55-10-09-2R-4, REPAIR 4.   HFEC VERIFIED NO FURTHER DAMAGE IAW NDT 51-00-00 PROCEDURE 6.  DRILLED REPAIR. TREATED & PRIMED ALL BARE AREAS ON RIB & REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.  INSTALLED REPAIR ON RIB IAW SRM 55-10-09-2R-4 REPAIR 4.  REINSTALLED REPAIRED STAB RIB AT HSS 120.30 PER SRM 51-40-02.  REPAIR HORIZONTAL RIB IAW SRM 55-10-09-2R-4 REPAIR 4.
